Academic Journals Database
Disseminating quality controlled scientific knowledge

On Fuzzy Random-Valued Optimization

ADD TO MY LIST
 
Author(s): Monga K. Luhandjula

Journal: American Journal of Operations Research
ISSN 2160-8830

Volume: 01;
Issue: 04;
Start page: 259;
Date: 2011;
Original page

Keywords: Fuzzy random variables | random sets | fuzzy stochastic Optimization under.

ABSTRACT
In this paper, we propose a novel approach for Fuzzy random-valued Optimization. The main idea behind our approach consists of taking advantage of interplays between fuzzy random variables and random sets in a way to get an equivalent stochastic program. This helps avoiding pitfalls due to severe oversimplification of the reality. We consider a numerical example that shows the efficiency of the proposed method.

Tango Jona
Tangokurs Rapperswil-Jona

     Save time & money - Smart Internet Solutions